標題: Fixed-point methods for a semiconductor quantum dot model
作者: Hwang, TM
Lin, WW
Liu, JL
Wang, WC
應用數學系
Department of Applied Mathematics
關鍵字: cubic eigenvalue problem;fixed-point method;linear Jacobi-Davidson method;linear successive iterations;3D Schrodinger equation
公開日期: 1-Sep-2004
摘要: This paper presents various fixed-point methods for computing the ground state energy and its associated wave function of a semiconductor quantum dot model. The discretization of the three-dimensional Schrodinger equation leads to a large-scale cubic matrix polynomial eigenvalue problem for which the desired eigenvalue is embedded in the interior of the spectrum. The cubic problem is reformulated in several forms so that the desired eigenpair becomes a fixed point of the new formulations. Several algorithms are then proposed for solving the fixed-point problem. Numerical results show that the simple fixed-point method with acceleration schemes can be very efficient and stable. (C) 2004 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.mcm.2003.11.006
http://hdl.handle.net/11536/26401
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2003.11.006
期刊: MATHEMATICAL AND COMPUTER MODELLING
Volume: 40
Issue: 5-6
起始頁: 519
結束頁: 533
Appears in Collections:Articles


Files in This Item:

  1. 000225058900006.pdf